Tsukuba Journal of Mathematics

Eigenfunction expansions for elastic wave propagation problems in stratified media $R^{3}$

Senjo Shimizu

Full-text: Open access

Abstract

This paper provides eigenfunction expansions associated with the stationary problems for elastic wave propagation in stratified media $R^{3}$. The eigenfunction expansion is given in terms of generalized eigenfunctions corresponding to incident, reflected, refracted and Stoneley waves.

Article information

Source
Tsukuba J. Math., Volume 18, Number 2 (1994), 283-350.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162606

Digital Object Identifier
doi:10.21099/tkbjm/1496162606

Mathematical Reviews number (MathSciNet)
MR1305818

Zentralblatt MATH identifier
0841.35074

Citation

Shimizu, Senjo. Eigenfunction expansions for elastic wave propagation problems in stratified media $R^{3}$. Tsukuba J. Math. 18 (1994), no. 2, 283--350. doi:10.21099/tkbjm/1496162606. https://projecteuclid.org/euclid.tkbjm/1496162606


Export citation